Publication
Title
On modified NLS, Kaup and NLBq equations: differential transformations and bilinearization
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1997
ISSN
0305-4470
Volume/pages
30(1997), p. 8705-8717
ISI
000071486100029
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.10.2017